# SDR YENA20140518097

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 22,820 hours, 7,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS REPORTED AT ONE LOCATION ON THE LT WING, UPPER SKIN PANEL, LOWER SURFACE, T/E BETWEEN RIBS 14-15, REAR SPAR DATUM.  REMOVED CORROSION BY BLEND OUT, PERFORMED NDT AND REPLACED FASTENERS WITH THE BLENDED AREAS AS OVERSIZED.  REPAIR ACCOMPLISHED UNDER EC A14-208-04.
